# SDR SCNA20230628197

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 18,681 hours, 12,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE DIFFICULT TO ARM SLIDE APPEARS COMING OUT, CHAIN IS HANGING FROM SLIDE.  - - - RESOLUTION: INSPECTED 2L ESCAPE SLIDE PACK IAW AMM 25-66-01. NO DEFECTS NOTED
